| Model Number |
VCP753D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an abdominal aortic aneurysm surgery on (b)(6) 2020 and the suture was used.During surgery, the suture was detached from the needle unintendedly while closing the surgical wound by interrupted suturing on the muscle layer.It was a control release needle.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 08/05/2020.Additional information was requested and the following was obtained: no device is being returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.